For the last couple of month when i get my period the second day of my cicle

Patient

Q: For the last couple of month when i get my period the second day of my cicle i go to bed and ill wake up in the middle of the night and start to feel like my tampoon is over flowing i run to the restroom and feel it driping but it always ends up being a whie liqui and i know its not urine why is this happining is it normal?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on day 5 taking zactin 20mg fluoxetine for menopause symptoms and I decided I don't want to take them can I just...

Q: I had an abnormal pap smear returned as CIN 3. I have had a biopsy - waiting for results. What does all this mean I a...

Q: I have slight brownish, bloody discharge from one nipple. I am 64 years old. Is the chance of malignancy high?

Q: I have microscopic blood in my urine every once in a while. It seems to happen more often when I have intercourse. I ...

Q: I entered menopause 2 years ago and yesterday I found I was bleeding. I had vaginal ultrasound and endometrium line i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews